# SDR QEMY2019021500001

- Difficulty date: February 12, 2019
- Submitted: February 15, 2019
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N466L
- Make and model: Airbus A380-841
- Engine: Engall GP7200*
- Engine time: 32,279 hours, 4,392 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Cap
- Part serial: P550190
- Condition: Broken
- Location: Engine
- Part time: 32,279 hours, 4,392 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DEFECT REPORT FORM. THE CAP WAS CAPABLE OF COVERING THE NOZZLE FEED DURING PREVIOUS BUILD. ACCORDING TO RECORDS, MODULE LAST EXPOSED IN 2012/2013. THE CAP WOULD HAVE PREVENTED OIL JET FROM DIRECTING OIL ONTO FORWARD FACE OF NR 1 BEARING. THERE IS AN OIL NOZZLE TO THE REAR OF THE NR 1 BEARING, WHICH WAS NOT OBSTRUCTED. IT HAS BEEN AGREED TO REMOVE THE NR 1 BEARING FOR OVERHAUL. WHEN FOUND THE CAP HAD BROKEN A SECTION, WHICH WAS LIKELY A RESULT OF EROSION/FATIGUE FROM THE OIL FEED.
